Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anotherstar

Huge Cystic Outbreak 5 Months Off Ortho Tri Cyclen

Recommended Posts

Thanks. Good luck!

Also Bren, have you ever tried topical spiro? I found someone's posts on here about grinding up capsules, mixing it with lotion and applying it to the face. They said it got rid of the cystic acne and they only had surface spots every now and then. I wonder if maybe you've been on it for a while now and something is just not communicating to your skin glands the way it should? I'm interested in buying some Spiro cream myself.

And regarding the macca, I was told it was adaptogenic so it would fill in wherever your hormones needed balancing kind of like Vitex but that clearly DIDN'T happen. Such a horrid supplement..

Edited by anotherstar
Link to post
Share on other sites

I haven't tried that, thanks for the suggestion, but I'm trying to get off of things at the moment. But it's something to consider in the future.

Thanks. Good luck!

Also Bren, have you ever tried topical spiro? I found someone's posts on here about grinding up capsules, mixing it with lotion and applying it to the face. They said it got rid of the cystic acne and they only had surface spots every now and then. I wonder if maybe you've been on it for a while now and something is just not communicating to your skin glands the way it should? I'm interested in buying some Spiro cream myself.

And regarding the macca, I was told it was adaptogenic so it would fill in wherever your hormones needed balancing kind of like Vitex but that clearly DIDN'T happen. Such a horrid supplement..

Link to post
Share on other sites

I don't think I can continue this birth control I woke up with my hands feeling numb and tingling and then it moved to my feet. I almost fainted in the shower and I could barely make myself a sandwich this afternoon from the severe brain fog. It's like my brain is moving slow and can't get enough oxygen or something. I called my dr and I'm suppose to see him Friday and he told me to stop the pills immediately. I have no idea what to do at this point.

Edited by anotherstar
Link to post
Share on other sites

Sorry to hear. Sounds like your body is rejecting the BC and probably for a good reason. I experienced some nausea the first week on tri linyah but it went away and it was nothing like what you're experiencing. I'm glad you have an appt tomorrow, hopefully your Dr can provide some better answers for you. Hang in there!!

Link to post
Share on other sites

you guys have to get tests done on your body and see what's wrong. you need a NATURAL cure.

Medicine will only MASK it and make your body worse in the process.

Link to post
Share on other sites

Sorry to hear. Sounds like your body is rejecting the BC and probably for a good reason. I experienced some nausea the first week on tri linyah but it went away and it was nothing like what you're experiencing. I'm glad you have an appt tomorrow, hopefully your Dr can provide some better answers for you. Hang in there!!

I thought that was the case the first week too and it's just gotten progressively worse each week as the progestin increases. No idea what to do, I think I'll ask him about giving me Spiro. I just wonder, if I'm reacting this strongly against birth control will my body tolerate Spiro? I'm so scared and depressed right now. Thank you though.

Link to post
Share on other sites

@anotherstar

I feel for you girl! I recently went off of loesterin and 3 months later got the breakout from hell. I tried to give myself one month to search natural remedies but nothing worked. So almost a month ago I gave up the good fight and went back on BC. Ortho cyclen this time (the regular one) and I've seen minimal improvement. I'm going to give it another 2 months before I seek alternative options, like spiro. But like you I wish I would have never went of BC. It has been the most depressing 2 months of my life. I want to hide under a rock all the time. I will post back in a month and let you know how the ortho cyclen is working. Prayers to you!

Link to post
Share on other sites

Sorry to hear. Sounds like your body is rejecting the BC and probably for a good reason. I experienced some nausea the first week on tri linyah but it went away and it was nothing like what you're experiencing. I'm glad you have an appt tomorrow, hopefully your Dr can provide some better answers for you. Hang in there!!

I thought that was the case the first week too and it's just gotten progressively worse each week as the progestin increases. No idea what to do, I think I'll ask him about giving me Spiro. I just wonder, if I'm reacting this strongly against birth control will my body tolerate Spiro? I'm so scared and depressed right now. Thank you though.

It's been almost 2 months from your last post, I am wondering if you have had any improvement? Your story is very similar to mine, after coming off birth control 3 months later I broke out horribly. I am wondering if you stuck with the BC or if you ended up trying Spiro and how things are looking now? Any insight would help a ton!

Thank you :)

Link to post
Share on other sites

Well here's my update, skin is clear except for post acne red marks but they have already begun to fade. I broke out badly in August, started back on Atralin/Aczone in September and went on ortho tricyclen lo in October. After a month I switched to tri linyah only because my insurance covered all costs. Anyway, things got worse before they got better but by the end of December things started improving dramatically and these past few weeks I've gotten 1 or 2 pimples but nothing like what I experienced coming off birth control.

Link to post
Share on other sites

My update.. almost a year later.

 

My skin: Things calmed down a lot I would say in April. I still have acne though, it's just not moderately severe like it use to be. I'd say it's mild-moderate now. Not perfect and I still get the monthly chin cysts (a bad month.. maybe 2 of them), but at least it's not constant now. What I did? Nothing really, I waited it out and used Dan's BP. In August I went on Bactrim and that cleared me for 4 months but now I'm breaking out again because I'm off it, however my back acne has not returned. There are good days and bad days but overall not nearly as apocalyptic as it was before. 

 

As far as the crazy side effects that didn't go away even after I discontinued birth control use.. I was diagnosed this year with MAV (Migraine Associated Vertigo). I didn't have straight up vertigo just a giddy, drunk and dizzy feeling - that's why it took so long to find out what was causing it. Apparently this can happen when your birth control gives you too many headaches, it can trigger this. It can go on for months or years if left untreated. Unfortunately mine happens to be constant during the winter months and almost nothing at all during the summer (something about barometric pressure changes). So I'll have to go on a migraine preventative med here soon. 

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×